Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

My scars

First of all, please ignore the stupid pose!

Okay, so this is me after being off of tane for 7 months. The red marks have all faded and all thats left are little indents. My derm gave me the number of a doctor who deals with scar removal and other fun stuff and she suggested I give him a call at 6 months for a consultation to see if he can help to even out my skin. I've been a little nervous about calling the guy. I guess mostly because I don't know what to expect.

    From the album:

    My Scars :P

    • 1 picture
    • 0 comments
    • 17 image comments

    Photo Information for My scars


    Recommended Comments

    Aw thanks! :D

    The ones on my forehead :D

    I've actually been using tape on them for about a week or 2 and they've gotten much better already. Only a few deeper ones are left. :D

    Share this comment


    Link to comment

    hey. you're so pretty! i'll have scars too when accutane is over and luckily i already know a good doc who works with microderms and laser treatment. you said you don't know what to expect but i actually had three seperate laser treaments FOR my acne when it was live. but i imagine it's the same deal on scars. If you end up getting laser treatments for it it'll prolly be around three or four... they have to be like six weeks apart or something. it doesnt take very long.... bout fifteen minutes and yes it hurts. but it's not unbarable. i didn't cry or anything and my acne was still active so i imagine my skin was more sensitive than yours will be... but it feels like being snapped in the face by a rubber band at 100 mph. crinkle your toes and let doc do his think. i would think making him stop over and over will make it worse and last longer. microderms feel great though if you end up getting some of those. Oh.. and laser treatments bruise for a few days... good luck!

    Share this comment


    Link to comment

    what abt side effect that accutane can make?id really want to start using it but im afraid when i read abt this in internet

    Share this comment


    Link to comment

    Thanks for the comments everyone! :D Gah the laser sounds scary! :D

    GET ACCUTANE! DO IT! You won't regret it! Screw the side effects! I didn't get hardly any. Personally, I think the side effects you get from acne are much worse:

    Low self esteem

    Depression

    Moodiness

    Share this comment


    Link to comment
    Aw thanks! :D

    The ones on my forehead :D

    I've actually been using tape on them for about a week or 2 and they've gotten much better already. Only a few deeper ones are left. :D

    i dont understand what do you mean by putting tape on them. like duck tape or what? im starting to form scars just like yours almost invisible but they wont let me sleep.

    peace...

    Share this comment


    Link to comment

    I don't see a real problem, you have natural beauty!

    but, if you are self conscience, think about getting bangs.

    thats what I did, and on a day where your forehead has a breakout

    or scar you can just cover it.

    Share this comment


    Link to comment

    Awww Thank you guys!

    Tape takes off dead skin...I don't really know if it makes much of a difference. I stopped using it. I decided my scars are my scars and that's that. :D

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×